# SDR CALA0000541

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LEFT TIE DOWN TRACK IS CORRODED FROM STA 389 TO 446.  CUT OUT CORRODED SECTION OF TRACK.  INSTALLED NEW TRACK PER SRM 51-10-3, 53-01 FIG 1, 51-10-4, AND 51-30-02, -05.
